# SDR AALA20130705003

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 664 hours, 91 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 9401
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT RT NR 4 DOOR & ALL ROWS AFT OF RT NR 4 DOOR CAME ON IN FLIGHT.  CYCLED EMERGENCY LIGHTS SWITCH BUT NO HELP.  AFTER LANDING ALL EMERGENCY LIGHTS CAME ON BUT WENT OUT WHEN EMERGENCY LIGHTS SWITCH WAS CYCLED.  REPLACED BATTERY PACK AT M33401.  SYSTEM GROUND CHECKED NORMAL.
